Header

UZH-Logo

Maintenance Infos

Geometric quantization and the metric dependence of the self-dual field theory


Monnier, S (2012). Geometric quantization and the metric dependence of the self-dual field theory. Communications in Mathematical Physics, 314(2):305-328.

Abstract

We investigate the metric dependence of the partition function of the self-dual p-form gauge field on an arbitrary Riemannian manifold. Using geometric quantization of the space of middle-dimensional forms, we derive a projectively flat connection on its space of polarizations. This connection governs metric dependence of the partition function of the self-dual field. We show that the dependence is essentially given by the Cheeger half-torsion of the underlying manifold. We compute the local gravitational anomaly and show how our derivation relates to the classical computation based on index theory. As an application, we show that the one-loop determinant of the (2, 0) multiplet on a Calabi-Yau threefold coincides with the square root of the one-loop determinant of the B-model.

Abstract

We investigate the metric dependence of the partition function of the self-dual p-form gauge field on an arbitrary Riemannian manifold. Using geometric quantization of the space of middle-dimensional forms, we derive a projectively flat connection on its space of polarizations. This connection governs metric dependence of the partition function of the self-dual field. We show that the dependence is essentially given by the Cheeger half-torsion of the underlying manifold. We compute the local gravitational anomaly and show how our derivation relates to the classical computation based on index theory. As an application, we show that the one-loop determinant of the (2, 0) multiplet on a Calabi-Yau threefold coincides with the square root of the one-loop determinant of the B-model.

Statistics

Citations

5 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 07 Feb 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:September 2012
Deposited On:07 Feb 2013 07:48
Last Modified:05 Apr 2016 16:23
Publisher:Springer
ISSN:0010-3616
Publisher DOI:https://doi.org/10.1007/s00220-012-1525-9

Download